×

Large time behavior of the solutions of a semilinear parabolic equation in \(\mathbb R^ n\). (English) Zbl 0529.35041


MSC:

35K55 Nonlinear parabolic equations
35B40 Asymptotic behavior of solutions to PDEs
35K15 Initial value problems for second-order parabolic equations
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs

Citations:

Zbl 0506.35058
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Adams, R., Sobolev Spaces (1975), Academic Press: Academic Press New York · Zbl 0314.46030
[2] Benilan, Ph; Brezis, H.; Crandall, M. G., A semilinear elliptic equation in \(L^1(R^N)\), Ann. Scuola Norm. Sup. Pisa, 2, 523-555 (1975) · Zbl 0314.35077
[4] Brezis, H.; Pazy, A., Accretive sets and differential equations in Banach spaces, Israel J. Math., 8, 367-383 (1970) · Zbl 0209.45602
[5] Brezis, H.; Strauss, W. A., Semilinear second order elliptic equation in \(L^1\), J. Math. Soc. Japan, 25, 565-590 (1973) · Zbl 0278.35041
[6] Crandall, M. G.; Liggett, T., Generation of semigroups of nonlinear transformations on general Banach spaces, Amer. J. Math., 9, 265-298 (1971) · Zbl 0226.47038
[7] Friedman, A.; Kamin, S., The asymptotic behaviour of gas in an \(n\)-dimensional porous medium, Trans. Amer. Math. Soc., 262, 551-563 (1980) · Zbl 0447.76076
[8] Gmira, A.; Veron, L., Asymptotic behaviour of the solution of a semilinear parabolic equations, Monatsh. Math., 94, 299-311 (1982) · Zbl 0502.35014
[9] Krasnoselskii, M. A., Positive Solutions of Operators Equations (1964), Noordhoff: Noordhoff Groningen · Zbl 0121.10604
[10] Ladyženskaya, O. A.; Solonnikov, V. A.; Ural’ceva, N. N., Linear and Quasilinear Equations of Parabolic Type, (Amer. Math. Soc. Monographs No. 23 (1968), Amer. Math. Soc: Amer. Math. Soc Providence, R. I) · Zbl 0174.15403
[11] Le, C. H., Dérivabilité d’un semi-groupe engendré par un opérateur \(m\)-accrétif de \(L^1(Ω)\) et accrétif dans \(L^∞(Ω)\), C. R. Acad. Sci. Paris, 283, 469-472 (1976) · Zbl 0336.47038
[12] Morrey, Ch. B., Multiple Integrals in the Calculus of Variation (1966), Springer-Verlag: Springer-Verlag New York/Berlin · Zbl 0142.38701
[13] Protter, M. H.; Weinberger, H. F., Maximum Principles in Differential Equations (1967), Prentice-Hall: Prentice-Hall Englewoord Cliffs, N. J · Zbl 0153.13602
[14] Stein, E. M., Topics in Harmonic Analysis (1970), Princeton Univ. Press: Princeton Univ. Press Princeton, N. J · Zbl 0193.10502
[15] Veron, L., Effets regularisants de semi-groupes non linéaires dans des espaces de Banach, Ann. Fac. Sci. Toulouse, 1, 171-200 (1979) · Zbl 0426.35052
[16] Veron, L., Comportement asymptotique des solutions d’équations elliptiques semilinéaires dans \(R^N\), Ann. Math. Pura Appl., 127, 25-50 (1981) · Zbl 0467.35013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.